New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
chronic stomach cramps
10 Replies
peachmelba - November 3

can someone please help me, i'm sick and tired of horrific stomach cramps and wind. i dont know if its fibro or what but for the last two months now i have had chronic wind in my stomach, every time i eat something my stomach blows up like a balloon and its getting critical. its as though my food isnt going down quick enough because if say a couple of hours later i have a biscuit, even that comes back up curdled and if i have a drink that also comes back up . i'm at the end of my tether with it now. infact i daren't eat anything , just so i won't have this horrific pain. it got that bad last night i thought i was dying so i ended up going to the hospital but they could'nt do anything for me . but this is how bad its getting.please please please help yours beggingly peachmelba

 

Fantod - November 4

Have you seen a gastro specialist? Have you been evaluated for celiac (gluten intolerance), Crohns disease or any other digestive issue? It could be that your colon is overgrown with bad bacteria and that is causing the bloating and wind. In any case, it is obvious that you are in a great deal of distress. I would get an appointment with a gastro specialist ASAP. You can call your local hospital physician referral service and ask them for a doctor. I hope you feel better soon. Take care.

 

FibroGal - November 17

peachmelba,
I'm interested in how you're doing. I can hear your desperation and my heart goes out to you. I hope you've found relief by now. I hope you'll post an update when you feel up to it. {{{hugs and prayers}}}

 

illnative - November 18

dear peachmelba
I have had similar problems. It sounds like your doctor should perscribe something for your stomach. I take protonix; I have used Zantac and something else which REALLY helped my chronic discomfort. I was living on Malox till he offered relief. Frankly, it didn't occur to me that I could get a prescription for relief. Don't hesitate to inquire. This sounds like a chronic symptom. I hope you get something soon; I was very discouraged with mine.

 

geegee - November 18

sounds like you have acid reflux and maybe an ulcer too. I had acid reflux and the doc gave me nexium. It works great you need to take for about 8 weeks for a full effect. Also drink lots of water. That seems to keep every thing running good and flushes out your kidneys. I don't think that has anything to do fibro. At least not with me. My acid reflux happened over 5 yrs ago, long before I got fibro. Get some help and I hope you feel better soon.

 

peachmelba - November 20

hi there fibrogal thanks so much for your concern. apparently i have a helicobacter pylori infection in my stomach, thats the good news ,the bad news is that i have an horrific phobia to taking new meds and they have prescribed to antibiotics and a gastro resistent tablet as well but i darent take them so it looks like i am going to have to suffer in silence as no one wants to know about it. they keep saying take the meds but when you have a phobia you cant!!! the trouble starts when i read the side effects need i say more please advise yours beggingly peachmelba take care yourself

 

Fantod - November 21

If you are unable to manage the medication on your own; find a mental health therapist to help you ASAP. This is a very serious matter and you are making yourself sicker. I really would like you to get some help with this right away. The doctor who prescribed the medication should have suggested this solution. Please follow through on this suggestion and let us know how you are doing. Take care.

 

Fantod - November 21

I thought about your situation again and here are some other suggestions that may be helpful. Either way, you have got to figure out a way to get this medication into your system. Eighty percent of your immune system is in your gut.
Can it be reformulated from a pill into a liquid? Would that be easier for you to manage? With regards to taking the medication it may help to have a friend or family member around. If something happens, when you take the medication there'll be someone to assist you. Just the comfort of not being alone may help immensely.
Make sure that you and your doctor have throughly discussed all the possibilites of what may or may not happen when taking this medication. You can also ask your pharmacist. The warnings included with medication are there to cover what MAY happen because we live in a litigous society. The first dose of any medication unless it is extremely stong is not going to kill you. Keep the phone handy so you can call for help if needed. I bet that you'll never need it. It is just another safety blanket so you won't feel alone and you can get help if needed. My last suggestion is to set limits on reading the warnings attached to medications. Certainly you can be informed but going over them again and again is, in effect, teaching yourself to be afraid. I hope my suggestions are helpful. Take care and enjoy the weekend.

 

peachmelba - November 22

thankyou fantod for your kind support. i'm afraid i've been through nearly every suggestion you've made. the trouble started three years ago when i had a cold sore ,someone suggested i put tea tree oil on it so i did ,and at the very moment i put it on my lips i had a severe panic attack and started hyperventilating,so i thought i was having an allergic reaction, hence why i'm frightened to put anything near my mouth unless i have had it previous to this experience. plus i lost my dad in august. my mum myself and partner have had all health scares which have hightened my phobia that i'm going to die ,i know its crazy and if you have a phobia nothing in this world is going to make you do what your phobia doesn't want you to do. does that make sense? i've had such a crap year if that isn't too stronger word to use but i really appreciate you taking the time and effort to reply to my question. please take care. and to all my other replies aswell thanks.

 

FibroGal - November 22

peachmelba,
Thank you for coming back. First let me say I am sorry to hear of the loss of your dad. And I completely understand having a phobia, as I have moderate to severe anxiety myself. However, I agree with fantod. You *must* find a way to get the medicine in you. Since you know you have an h.pylori infection, you know it must be treated. Can you talk to your doctor about your concerns? Can you talk to a therapist? Do *not* suffer in silence. You *need* the medication. I do not discount your fears but you must get the support you need in order to get the medicine. Perhaps get an injection? *Please* talk to your doctor about your options. Something has to be done.

 

izabelld - August 26

Hello,

My dad had the same type of bacteria and was prescribed medication which he took. It worked really well for him and he is free of symptoms ever since (2005). You have to weigh the benefits of taking the meds against the effects this bacteria could cause if left untreated (ulcer, etc.)

Hope you are feeling better,
Izabell

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question